خانه :: اساتید :: اخبار

بازدید:18142   بروزرسانی: 10-06-1397

Mohammad Bagher Kazemi

Publications in Journals

International ISI4.  M. B. Kazemi, S. Uddin
Pointwise hemi-slant submanifolds of almost contact metric 3-structures
Balkan Journal of Geometry and Its Applications Vol. 23 Issue 1 (2018) . 
International ISI & ISC3.  M. B. Kazemi Balgeshir
Point-wise slant submanifolds in almost contact geometry
Turkish Journal of mathematics Vol. 40 Issue 2 (2016PP. 657-664 DOI: 10.3906/mat-1410-63. 
International-ISI2.   F. Malek,  M. B. Kazemi Balgeshir
Semi-slant and bi-slant submanifolds of almost contact  metric 3-structure manifolds
Turk. J. Math. Vol. 37 Issue 2 (2013PP. 1030-1039 DOI: 10.3906/mat-1207-35. 
International-ISI1.  F. Malek,  M. B. Kazemi Balgeshir
 Slant submanifolds of almost contact metric 3-structure manifolds
Mediterranean J. Math. Vol. 10 Issue 2 (2013PP. 1023-1033 DOI: 10.1007/s00009-012-0222-4. 


Presentations in Seminars & Congress


International 11.  M. B. Kazemi
Semi-invariant submanifolds in manifolds with  mixed 3-structures
8th seminar on geometry and topology
Amirkabir University of Technology, Tehran-Iran, 15 - 17 December 2015.  
International 10.  M. B. Kazemi
Topological properties of slant submanifolds of 3-cosymplectic manifolds
8th seminar on geometry and topology
Amirkabir University of Technology, Tehran-Iran, 15 - 17 December 2015.  
National 9.  M. B. Kazemi
On conservative generalized recurrent structures
IMC46
University of Yazd (UY), Yazd-Iran, 27 - 30 August 2015.  
National 8.  M. B. Kazemi
Recurrent second fundamental form in submanifolds of Kenmotsu manifolds
IMC46
University of Yazd, Yazd-Iran, 27 - 30 August 2015.  
National 7.  M. B. Kazemi
A note on generalized recurrent Sasakian manifolds
IMC45
University of Semnan, Semnan-Iran, 26 - 29 August 2014.  
National 6.  M. B. Kazemi
Integrable distributions on semi-invariant submanifolds
The 7th Seminar on Geometry and Topology
Iran University of Science and Technology, Tehran-Iran, 29 - 30 January 2014.  
National 5.   M. B. Kazemi, F. Malek
Chen inequality for 3-slant submanifolds of 3-Sasakian space forms
IMC44
University of mashhad, Mashhad-Iran, 27 - 30 August 2013.  
National 4.   F. Malek,  M. B. Kazemi Balgeshir
An induced almost para-contact structure on a mixed 3-structure
6th seminar on geometry and topology
Bonab university, Iran, 18 - 20 September 2011.  
National 3.   M. B. Kazemi Balgeshir, F. Malek
INVARIANT SUBMANIFOLDS IN SASAKIAN MANIFOLDS AND THEIR SECOND FUNDAMENTAL PROPERTIES
42nd  Annual Iranian Mathematics Conference
Vali-e-Asr University of Rafsanjan, Rafsanjan-Iran, 5 - 8 September 2011.  
International 2.  M. B. Kazemi Balgeshir, F. Malek
On  phi-recurrent Kenmotsu manifolds
 International Mathematical Congress in Honour of Professor H. M.Srivastava
University of Uludag, Bursa-Turkey, 18 - 21 August 2010.  
National 1.  M. B. Kazemi , F. Malek
On phi-symmetric  Sasakian manifolds
41st   Annual Iranian Mathematics Conference
University of Urmia, Urmia-Iran, 12 - 15 September 2010.